# SDR SWAA2022071115497

- Difficulty date: June 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Debonded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP WEDGE PANEL LOWER SKIN AT LT WING 2022-307300 / [01] TOOL USED; CALIPER PN: 500-464; SN: 15331926; DUE DATE: 28/SEP/22.;[02] TOOL USED; CALIPER PN: 500-197-30; SN: A21143429; DUE DATE: 11/OCT/22.;[03] TOOL USED: AUDIBLE BONDTESTER; P/N: S-3; S/N: 064; DUE DATE: 12-JUL-22;[04] TOOL USED; HOT BONDER PN: HCS9200B-AV; SN: 18185781; DUE DATE: 16/JAN/23.;[05] TOOL USED; POSITECTOR 6000 PN: NS2; SN:138341;DUE DATE: 25/JUN/22.;[06] TOOL USED; HOT BONDER PN: HCS9200B; SN: 16122983; DUE DATE: 16/JAN/23;[07] PERFORMED INTERIM REPAIR ON I/B MAIN FLAP WEDGE PANEL AT LT WING IAW B737-700 SRM 57-53-01-2R-18 REPAIR 18. REQUIRED INSPECTION TAP TEST EVERY 6;875 CYC OR 30 MONTHS. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] TASK COMPLETED RII  PERFORMED INTERIM REPAIR ON I/B MAIN FLAP WEDGE PANEL AT LT WING IAW B737-700 SRM 57-53-01-2R-18 REPAIR 18. REQUIRED INSPECTION TAP TEST EVERY 6;875 CYC OR 30 MONTHS. SEE INDIVIDUAL SIGNOFFS BELOW.
